Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having shortness of breath, diarrhea, hashimotos. Had elevated protein, rheumatoid factor. Is it gastric cancer?

I have been having shortness of breath. Had a elevated d dimer in April and now another one. D dimer went from .74 to 1.1. They checked for blood clot in lungs and did not find anything. I had been having diarrhea every morning for months although that finally seems to be getting better I also have hashimotos and had an elevated c reactive protein and rheumatoid factor . I read that an elevated d dimer could mean cancer . How do you know if you have some kind of gastric cancer? I have had a lot of blood work and a normal stool sample. Would it show up?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
D-dimer estimation is done for clotting associated disease like pulmonary embolism, DVT etc. There are scoring system to assess the results. anyway, positive rheumatoid factor may give false positive d-dimer result. this value has got no relation with diagnosis of gastric cancer. If you have any clinical feature suggestive of the same upper G-I endoscopy would be helpful. consult your doctor.
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor